Load transfer approach for laterally loaded piles

There are no files associated with this record.

Title Load transfer approach for laterally loaded piles
Author Guo, Wei Dong; Lee, F. H.
Editor C.S. Desai, I. M. Smith, and W. Wittke
Year Published 2001
Publisher John Wiley & Sons Ltd.
Citation International Journal for Numerical and Analytical Methods in Geomechanics, Vol. 25(11), pp. 1101-1129
Peer Reviewed Yes
Published Yes
Publisher URI http://www3.interscience.wiley.com/journal/3312/home
Alternative URI http://dx.doi.org/10.1002/nag.169
Faculty Faculty of Engineering and Information Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice